# SDR 05FDEA01508

- Difficulty date: June 2, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N272FE
- Make and model: Boeing 727-200
- Aircraft serial: 22037
- Aircraft time: 44,548 hours, 27,128 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Ruptured
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: H, B, A

## Discrepancy

A-HYD SYSTEM FLUID LOSS / ISOLATED TO -A- PUMP NR 2.  AFTER SHUTDOWN, THE -A- SYSTEM QTU.  READ 2.5 GALLONS AND THE FLUID SHUTOFF SWITCHES WERE NOT TURNED OFF.  OPENED COUPLING AND MOTORED ENGINE.  FOUND PRESSURE LINE FROM THE PUMP TO THE FIREWALL RUPTURED.
